Product Description for CLARATYNE Adult Hayfever Tablets
Adults and children over 12 years: 1 tablet. Once daily dosage as necessary.
Loratadine 10mg, contains lactose
Store below 25°C
This product should not be used when pregnant or breast feeding except when advised by your doctor or pharmacist. Do not use this product: – For children under 12 years of age – If foil seal is broken – More than the recommended dose – With other antihis.